Join the 'Bumex' group to help and get support from people like you.
We found 10 questions associated with the 'Bumex' topic.
Any one get a severe sore throat 2 hours after taking 2mg Bumex? My throat is so sore and painful, I
Posted 27 Jan 2016 by Heidi7242 • 0 answers
... can't swallow, it's like trying to push a marble through a needle sized hole. I have taken 3 doses and stopped because my throat is only getting worse
Posted 5 Mar 2014 by vern4me • 1 answer
I weigh 425pounds i take 180meq of potasium chloride plus i take 8mg bumex dailly an twice a week i take metlizone 2.5 with my bumex i have side heart failure i genneraly get rid of a gallon of fluid a day on my metalizone days i get rid of 15or more pounds shouldnt my potassium be increased more ...
Posted 13 Apr 2013 by cassienino • 9 answers
I am on 2 mg of bumex and 8 mg of exalgo. I am also potassium deficient and take 60 meq a day. What could I possibly take for extreme constipation without lowering my potassium too much! If increasing water consumption is your answer, this will not work because it will be excreted out with the ...
Posted 2 Aug 2013 by Bryna1 • 1 answer
Posted 5 Jun 2013 by PLillian • 1 answer
I am on Lasix 120mg + per day for fluid retention secondary to heart failure created during valve surgery. I am concerned re Lasix's role in deafness.Literature on Lasix's role in deafness is equivocal (I have only one hearing ear; the acoustic nerve in the other ear was destroyed during ...
Posted 26 Aug 2012 by Bulls Eye • 1 answer
My Doctor is recommending that I increase the Metolazone to 7.5 mgs along with the Bumex, because the edema is not improving.
Posted 25 Apr 2012 by helenpetipren • 1 answer
while on bumex has anyone had above side effects?
Posted 11 Dec 2011 by virginia h.johnston • 1 answer
im on 2mg have been for 3days its doesnt seem to be working for me,my wt increased,im retaining fluid,i went from 190# in 10 days to 199. should i go back to my 80mg lasix?when i was taking it my wt was 187 to 192
Posted 28 Sep 2009 by Stinsoneer • 1 answer
... experimented with my Dr. using several diuretics to drop water and lower my BP. Bumex helps best. Many of the drugs I was allergic to, giving me hives. The K issue got progressively worse, and now I am taking nearly 100 meq daily. Often I will wake up in the night with leg and back cramps, take ...